Hydrocodone and acetaminophen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of a painkiller containing both the opioid medication, hydrocodone, and acetaminophen (Tylenol).
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
If you are reading this article then you are in the midst of advocating for yourself or someone in your life that has osteopenia or... Read more »
Do strong smells bother your asthma? If so you are not alone, and you are not weird, and it's not all in your head. In fact, a study from... Read more »
Qualitest, a subsidiary of Endo Health Solutions, has issued a voluntary nationwide recall for 101 lots of Hydrocodone Bitartrate and... Read more »
The all-out effort to make all opioid pain-relieving medications more difficult to get continues. Last week an FDA panel voted 19 to 10 to... Read more »